Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 73, NWS Dodge City, KS

May 18, 2019Pratt County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 18, 2019, 5:04 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2019, 5:04 PM CDT (22:04 UTC)
Expired
May 18, 2019, 5:23 PM CDT
In force
19 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 101 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

570 
WUUS53 KDDC 182204
SVRDDC
KSC151-185-182300-
/O.NEW.KDDC.SV.W.0073.190518T2204Z-190518T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
504 PM CDT Sat May 18 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  South central Stafford County in south central Kansas...
  Central Pratt County in south central Kansas...

* Until 600 PM CDT.

* At 503 PM CDT, a severe thunderstorm was located near Cullison,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pratt, Iuka, Cullison and Byers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3755 9897 3764 9901 3789 9883 3787 9865
      3757 9854
TIME...MOT...LOC 2203Z 224DEG 16KT 3764 9896 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
2 follow-up statements
894 
WWUS53 KDDC 182219
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
519 PM CDT Sat May 18 2019

KSC151-185-182300-
/O.CON.KDDC.SV.W.0073.000000T0000Z-190518T2300Z/
Stafford KS-Pratt KS-
519 PM CDT Sat May 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTH CENTRAL STAFFORD AND CENTRAL PRATT COUNTIES...

At 519 PM CDT, a severe thunderstorm was located near Cullison,
moving northeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pratt, Iuka, Cullison and Byers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 9893 3765 9897 3789 9883 3787 9865
      3757 9854
TIME...MOT...LOC 2219Z 232DEG 13KT 3766 9890 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
319 
WWUS53 KDDC 182223 RRA
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
523 PM CDT Sat May 18 2019

KSC151-185-182233-
/O.CAN.KDDC.SV.W.0073.000000T0000Z-190518T2300Z/
Stafford KS-Pratt KS-
523 PM CDT Sat May 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL STAFFORD AND
CENTRAL PRATT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3758 9893 3765 9897 3789 9883 3787 9865
      3757 9854
TIME...MOT...LOC 2222Z 224DEG 16KT 3768 9888 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 4:45 PM CDT, 19 minutes earlier.

Area forecast discussion, May 18, 4:45 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
445 PM CDT Sat May 18 2019

...Updated Aviation...

.SHORT TERM...(This evening through Sunday)
Issued at 300 PM CDT Sat May 18 2019

A strong upper level disturbance will pass across western Kansas
this evening. Thunderstorms can be expected and some of these will
be severe with large hail and high winds. Instability is much
lower than yesterday across most of western Kansas, although there
is still moderate instability across south central Kansas.
Although it is much drier across southwestern Kansas, it is also
colder at upper levels than yesterday so that severe hail is
expected with the strongest storms.

.LONG TERM...(Sunday night through Saturday)
Issued at 300 PM CDT Sat May 18 2019

After a quiet day Sunday, an intense upper level disturbance will
gradually approach western Kansas Sunday night and move across the
plains by Monday night. A front over the southern plains will
likely stay to the south of the Kansas state line, which means
that the high-end severe weather would be to the south. Widespread
rain and embedded thunderstorms with locally heavy rain can be
expected north of the front in the cool air. A flood watch may be
required in parts of south central and southwestern Kansas.
After a quiet Tuesday and Wednesday, other strong upper level
storm systems are expected to approach by Thursday and then over
the weekend. High instability will be in place across much of the
southern and central plains given the warm and humid air mass so
that a few rounds of severe thunderstorms are expected. The exact
locations of the severe weather is not known this far out, but
there is the potential for high end severe.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 445 PM CDT Sat May 18 2019

A strong progressive shortwave trough will race through SW KS this
evening, producing scattered convection. Included convective TEMPO
groups for all airports this evening, using HRRR as guidance.
Strong subsidence will quickly take over after 06z Sun behind the
departing shortwave with a clearing sky. Associated cold front
will bring strong N/NW winds for several hours this evening,
gusting near 30 kts, followed by rapidly diminishing winds through
Sunday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  48  73  50  61 /  40   0  30  80
GCK  45  71  49  59 /  60   0  40  80
EHA  44  74  53  68 /  10  10  50  60
LBL  46  74  54  67 /  30   0  70  80
HYS  48  71  45  56 /  60   0  10  80
P28  52  74  53  65 /  50   0  10  80

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Finch
LONG TERM...Finch
AVIATION...Turner
Hazardous weather outlook, May 18, 2:18 AM CDT, 14 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
218 AM CDT Sat May 18 2019

KSZ030-031-043>046-061>066-074>081-084>090-190730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
218 AM CDT Sat May 18 2019 /118 AM MDT Sat May 18 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Another round of severe weather expected for Saturday afternoon
and evening as the atmosphere looks to have ample time to recover
from Friday's storms. The slight risk extends across much of the
CWA east of a line along HWY 83 with the right ingredients to have
similar impacts as before with large hail, destructive winds, and
a few tornadoes possible, especially for eastern counties being
the bullseye of impact for central and south central Kansas east
of HWY 183. Any severe storms should exit the area to the east and
northeast by 10PM CDT.

Day 1 Hazards
-------------
* Lightning: Limited risk
* Severe thunderstorm: Limited risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

Multiple rounds of rain showers and thunderstorms will occur over
the next week with Monday being the highlight for severe weather
for the first impulse across the high plains. All forms of severe
weather look to be possible to include a few tornadoes as the next
system makes its way across the western United States into the
Great Plain region. Flooding will also be a high concern for
Monday and Tuesday as rain amounts look to reach 3-4 inches for
counties east of HWY 183 and 1-3 inches for points westward.
Moderate flooding risk is likely for these areas of 3-4 inches in
the same parts that were recently impacted the past couple of
weeks with not much expected to see a flash flood scenario to
take place. Stay tuned for updates and possible watches and
warning to be issued over the weekend for these first couple of
days of the new work week.

Days 2-7 Hazards
----------------
* Sunday
  - None

* Monday
  - Lightning: Significant risk
  - Severe thunderstorm: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - None

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for points east of Highway 83
after 2PM CDT for Saturday afternoon and evening.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, May 18, 3:58 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
358 PM CDT Sat May 18 2019

KSZ061-062-074-075-085-086-182130-
Seward KS-Stanton KS-Stevens KS-Kearny KS-Hamilton KS-Grant KS-
358 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SEWARD...
NORTHEASTERN MORTON...HAMILTON...SOUTHWESTERN KEARNY...GRANT...
EASTERN STANTON...NORTHERN STEVENS AND SOUTHWESTERN HASKELL COUNTIES
UNTIL 430 PM CDT/330 PM MDT/...

At 358 PM CDT/258 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles north of Coolidge
to near Hugoton. Movement was east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Ulysses, Hugoton, Syracuse, Moscow, Kendall, Cave, Hickok, Woods and
Big Bow.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Kansas.

LAT...LON 3824 10204 3827 10201 3826 10167 3717 10094
      3709 10139 3736 10156 3739 10156 3739 10158
      3813 10204
TIME...MOT...LOC 2058Z 249DEG 30KT 3817 10202 3717 10138

RUSSELL
Special weather statement, May 18, 4:14 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Dodge City KS
414 PM CDT Sat May 18 2019

KSZ079>081-090-182215-
Pratt KS-Barber KS-Kiowa KS-Edwards KS-
414 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA...NORTHWESTERN
BARBER...SOUTHEASTERN EDWARDS AND WESTERN PRATT COUNTIES UNTIL 515 PM
CDT...

At 414 PM CDT, Doppler radar was tracking a strong thunderstorm near
Greensburg, moving northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Greensburg, Haviland, Cullison, Coats, Hopewell, Wellsford, Croft,
Trousdale, Belvidere and Fellsburg.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3742 9929 3756 9940 3786 9913 3778 9890
      3746 9877
TIME...MOT...LOC 2114Z 224DEG 18KT 3752 9932

FINCH
Special weather statement, May 18, 4:18 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
418 PM CDT Sat May 18 2019

KSZ076>078-087-182145-
Gray KS-Meade KS-Haskell KS-Ford KS-
418 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FORD...NORTHEASTERN
SEWARD...NORTHERN MEADE...SOUTHERN GRAY...EAST CENTRAL HASKELL AND
NORTHWESTERN CLARK COUNTIES UNTIL 445 PM CDT...

At 418 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Copeland, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Montezuma, Copeland, Ensign, The Haggard Elev and Tice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3737 10064 3739 10064 3739 10065 3750 10079
      3784 10023 3747 10010 3747 10011 3742 10011
      3732 10057
TIME...MOT...LOC 2118Z 228DEG 41KT 3744 10058

RUSSELL
Special weather statement, May 18, 4:32 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Dodge City KS
432 PM CDT Sat May 18 2019

KSZ061>063-074>076-085>087-182215-
Seward KS-Finney KS-Meade KS-Stanton KS-Stevens KS-Kearny KS-
Hamilton KS-Grant KS-Haskell KS-
432 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...NORTHEASTERN HAMILTON...
KEARNY...SOUTHWESTERN FINNEY...GRANT...WEST CENTRAL MEADE...
NORTHEASTERN STANTON...NORTHEASTERN STEVENS AND HASKELL COUNTIES
UNTIL 515 PM CDT/415 PM MDT/...

At 432 PM CDT/332 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 16 miles south of Tribune
to 8 miles southeast of Cave. Movement was east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Ulysses, Lakin, Syracuse, Sublette, Satanta, Deerfield, Kismet,
Moscow, Kendall, Meade State Park, Ryus, Tice, Cave, Hickok, Woods
and Plains.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Kansas.

LAT...LON 3826 10186 3826 10137 3712 10034 3713 10114
      3823 10203
TIME...MOT...LOC 2132Z 252DEG 39KT 3823 10177 3730 10101

RUSSELL
Special weather statement, May 18, 4:41 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
441 PM CDT Sat May 18 2019

KSZ043-044-063-182215-
Finney KS-Lane KS-Scott KS-
441 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...SCOTT AND
LANE COUNTIES UNTIL 515 PM CDT...

At 441 PM CDT, Doppler radar was tracking a strong thunderstorm near
Friend, moving northeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scott City, Dighton, Alamota, Grigston, Healy, Friend, Scott State
Lake, Shallow Water, Manning and Amy.

LAT...LON 3842 10026 3808 10087 3834 10107 3870 10099
      3870 10063
TIME...MOT...LOC 2141Z 238DEG 40KT 3827 10087

RUSSELL
Special weather statement, May 18, 4:52 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
452 PM CDT Sat May 18 2019

KSZ063-076>078-086>088-182245-
Gray KS-Seward KS-Finney KS-Meade KS-Clark KS-Haskell KS-Ford KS-
452 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FORD...NORTHEASTERN
SEWARD...SOUTHEASTERN FINNEY...SOUTHWESTERN HODGEMAN...MEADE...
GRAY...EASTERN HASKELL AND NORTHWESTERN CLARK COUNTIES UNTIL 545 PM
CDT...

At 451 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Copeland, moving northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cimarron, Meade, Montezuma, Minneola, Fowler, Copeland, Ingalls,
Ensign, Charleston, Meade State Park, Howell, Missler, Tice,
Kalvesta, The Haggard Elev and Plains.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3713 10053 3762 10094 3810 10028 3797 10022
      3791 10023 3791 10020 3712 9987
TIME...MOT...LOC 2151Z 233DEG 24KT 3752 10061

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSpecial Weather StatementDDCMeade47 min
May 17, 7:13 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman, Lane, Ness47 min
May 17, 7:19 PM CDTSevere Thunderstorm WarningDDCMeade, Seward56 min
May 17, 7:41 PM CDTTornado Warning Tornado observedDDCMeade34 min
May 17, 7:51 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Lane, Ness54 min
May 17, 7:57 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade48 min
May 17, 8:28 PM CDTTornado WarningDDCHodgeman32 min
May 17, 8:37 PM CDTTornado WarningDDCClark, Ford, Gray, Meade38 min
May 17, 8:48 PM CDTTornado Warning Tornado observedDDCClark, Ford, Meade42 min
May 17, 8:52 PM CDTTornado WarningDDCHodgeman, Ness23 min
May 17, 9:07 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush, Trego40 min
May 17, 9:12 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Ford33 min
May 17, 9:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush31 min
May 17, 9:36 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Ford, Kiowa24 min
May 17, 9:55 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Pawnee, Stafford50 min
May 17, 10:37 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCEdwards, Pawnee, Stafford38 min
May 17, 10:51 PM CDTSpecial Weather StatementDDCTrego54 min
May 17, 11:20 PM CDTTornado WarningDDCStafford25 min
May 17, 11:34 PM CDTSpecial Weather StatementDDCStafford41 min
May 17, 11:37 PM CDTSpecial Weather StatementDDCNess38 min
May 17, 11:59 PM CDTSevere Thunderstorm WarningDDCStafford16 min
May 18, 12:02 AM CDTSpecial Weather StatementDDCEllis, Rush43 min
May 18, 12:39 AM CDTSpecial Weather StatementDDCStafford36 min
May 18, 12:18 PM CDTSpecial Weather StatementDDCBarber57 min
May 18, 1:21 PM CDTSpecial Weather StatementDDCPratt39 min
May 18, 2:58 PM CDTSpecial Weather StatementDDCHamilton, Morton, Stanton, Stevens47 min
May 18, 3:58 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Stevens32 min
May 18, 4:14 PM CDTSpecial Weather StatementDDCKiowa61 min
May 18, 4:18 PM CDTSpecial Weather StatementDDCGray27 min
May 18, 4:32 PM CDTSpecial Weather StatementDDCGrant, Hamilton, Haskell, Kearny, Seward43 min
May 18, 4:41 PM CDTSpecial Weather StatementDDCLane, Scott34 min
May 18, 4:52 PM CDTSpecial Weather StatementDDCGray, Haskell, Meade53 min
May 18, 4:56 PM CDTSevere Thunderstorm WarningDDCGray, Meade49 min
May 18, 5:02 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward43 min
May 18, 5:14 PM CDTSpecial Weather StatementDDCKearny46 min
May 18, 5:16 PM CDTSpecial Weather StatementDDCLane, Scott44 min
May 18, 5:28 PM CDTSevere Thunderstorm WarningDDCMeade47 min
May 18, 5:39 PM CDTSevere Thunderstorm WarningDDCClark, Finney, Ford, Gray, Hodgeman, Meade51 min
May 18, 5:47 PM CDTSpecial Weather StatementDDCLane28 min
May 18, 5:56 PM CDTSevere Thunderstorm WarningDDCFinney, Lane49 min
May 18, 6:05 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman55 min
May 18, 6:08 PM CDTSevere Thunderstorm WarningDDCClark, Meade52 min
May 18, 6:21 PM CDTSpecial Weather StatementDDCPratt54 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford50 min
May 18, 6:49 PM CDTSpecial Weather StatementDDCFinney, Hodgeman, Lane, Ness, Scott56 min
May 18, 6:53 PM CDTSpecial Weather StatementDDCClark, Comanche, Edwards, Ford, Gray, Kiowa and 1 more52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.